Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night Sweats with Isentress
Jun 27, 2012

My partner takes Isentress and Truvada and gets regular night sweats like the patient in the Q&A of 6 June. Otherwise he tolerates them very well.

p.s. thanks for answering my dry nose question the other day.

Response from Dr. Henry

Observation and feedback noted-night sweats from raltegravir/Truvada combination are uncommon and would be a diagnosis of exclusion if no other cause (ie infection, hormone, ambient temperatire issues and other possibilities). KH



Previous
Unusual numbness
Next
Life expectancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement